Translator Disclaimer
March 2006 Discreteness criteria and algebraic convergence theorem for subgroups in $\mathit{PU}(1,n;C)$
Wensheng Cao, Xiantao Wang
Proc. Japan Acad. Ser. A Math. Sci. 82(3): 49-52 (March 2006). DOI: 10.3792/pjaa.82.49

Abstract

In this paper, we will study the discreteness criterion for non-elementary subgroups in $\mathit{PU}(1,n;C)$. Several discreteness criteria are obtained. As an application, the convergence theorem of discrete subgroups in $\mathit{PU}(1,n;C)$ is discussed.

Citation

Download Citation

Wensheng Cao. Xiantao Wang. "Discreteness criteria and algebraic convergence theorem for subgroups in $\mathit{PU}(1,n;C)$." Proc. Japan Acad. Ser. A Math. Sci. 82 (3) 49 - 52, March 2006. https://doi.org/10.3792/pjaa.82.49

Information

Published: March 2006
First available in Project Euclid: 4 April 2006

zbMATH: 1139.30324
MathSciNet: MR2214774
Digital Object Identifier: 10.3792/pjaa.82.49

Subjects:
Primary: 30C62, 30F40

Rights: Copyright © 2006 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.82 • No. 3 • March 2006
Back to Top